# SDR YENA20090924124

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 9,497 hours, 5,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 421 BOS-PBI COCKPIT DOOR FELL OFF HINGES DURING FLIGHT.  CLEANED DEBRI FROM LOWER HINGE.  SECURED OPS CHECK NORMAL 52-51-01.
